Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 484–489 | Cite as

Inverse theorems of approximation by biharmonic functions

  • V. I. Gorbaichuk
  • V. N. Timoshchuk
Article
  • 22 Downloads

Keywords

Biharmonic Function Inverse Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. I. Gorbaichuk, “Inverse theorems of approximation by biharmonic functions,” Mat. Fiz., No. 19, 73–78 (1976).Google Scholar
  2. 2.
    A. F. Timan, Theory of Approximation of Functions of a Real Variable [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  3. 3.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • V. I. Gorbaichuk
    • 1
  • V. N. Timoshchuk
    • 1
  1. 1.Lutsk Pedagogic InstituteUSSR

Personalised recommendations